# SDR FDEA202010182550

- Difficulty date: October 18, 2020
- Submitted: October 19, 2020
- Operation: Air carrier
- Aircraft: N147FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63094
- Aircraft time: 5,879 hours, 2,670 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: 114T2512U14
- Part serial: NSN
- Condition: Cracked
- Location: Rt Wing Le
- Part time: 5,879 hours, 2,670 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT WING LES 560 LEADING EDGE NOSE FORMER ANGLE CRACKED.  REMOVED CRACKED FORMER AND INSTALLED NEW FORMER P/N 114T2512U14, REF BAC DWG   114T2162 REV.
